Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Bruising feeling on right temple, history of sinus, allergic reactions to certain medicines, panic attacks. What could this be?

Bruised feeling right temple. 70 yr old female, relatively good health, but recent issues with anafalxia(once, with full-blown emer.), allergic reactions to pharmaceuticals, even OTC . possible panic attacks or anxiety attacks after a threat(?). Sinusitis has been a life-long condition until Singulair 5-6 yrs ago, so sinus headaches were comonplace and known.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Brusing feeling over the temple can be due to sinusitis or it can be drug induced.use a anti inflammatory agent and apply a analgesic over the temple can cure it
Answered: Tue, 3 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor